RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 6, Pages 1318–1323 (Mi dan8472)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Nonlinear mappings and the solvability of nonlinear equations

K. N. Soltanovab

a Institute of Applied Mathematics and Mechanics AS of AzSSR, Baku
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (736 kB)

Bibliographic databases:
UDC: 517.9
Presented: С. Л. Соболев
Received: 20.05.1985

Citation: K. N. Soltanov, “Nonlinear mappings and the solvability of nonlinear equations”, Dokl. Akad. Nauk SSSR, 289:6 (1986), 1318–1323

Citation in format AMSBIB
\Bibitem{Sol86}
\by K.~N.~Soltanov
\paper Nonlinear mappings and the solvability of nonlinear equations
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 6
\pages 1318--1323
\mathnet{http://mi.mathnet.ru/dan8472}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=856841}
\zmath{https://zbmath.org/?q=an:0623.47076}


Linking options:
  • http://mi.mathnet.ru/eng/dan8472
  • http://mi.mathnet.ru/eng/dan/v289/i6/p1318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. N. Soltanov, “On Equations With Continuous Mappings in Banach Spaces”, Funct. Anal. Appl., 33:1 (1999), 76–79  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:14
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020